Jump to content

waking up during sleep in the morning by need for klonopin


[av...]

Recommended Posts

i usually get about 7 hours sleep but, its the feeling of being woke up by withdrawal and having to get a pill to calm down. i have to go lay on my sofa and lay down for about an hour or so to calm down and feel like i can get up. i take seroquel now since the last seven alse months and this started a few months ago. i started tapering about 7 months ago but, got down to about 1.3 pillls from 2 in a few monhts and my anxiety starting coming in even with seroquel. My doctor told me to go up to 2mg and to start a ssri. We have tried about 3 with no luck. i have i trouble taking them. idk. what to think about this. Is it the seroquel? i tried going down on dose with no luck. It also gives me bad indigestion when introducing in extra medicine like the ssri for example.
Link to comment
Share on other sites

I've noticed a lot of members have difficulty when trying to introduce a new medication, I'm not sure going back up in dose and trying a new one will bring good results.  Some members have found that less medication is the answer, not more.  If you do add in anymore, I'd hold your taper until you feel stable and the same with removing them although we tell members its best to only taper one medication at a time.
Link to comment
Share on other sites

You can try to eat a good snack right before you go to sleep. A slice of healthy bread with butter for example will stabilize the blood sugar during the night and might help not to fall into the typical morning withdrawal. Blood levels go crazy in withdrawal, it can help to have a good meal every 3 hours but of course at night we sleep:-) thats why those late night meals can give you relief. Let us know if that helps. :smitten:
Link to comment
Share on other sites

nothing helps. i wonder if its the seroquel doing this. it seems it started this a few months into seroquel. I stopped it last night but, cant get to sleep. i tried benadryl, a gummy, 4 melatonin until i gave in at 3 am to a little seroquel. my head is hurting this morning...  woke up as usual my klonopin withdrawal at 7: 15..
Link to comment
Share on other sites

×
×
  • Create New...